# SDR AU991103085

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Hsta
- Part number: MPN47045131
- Condition: Failed
- Location: Vertical Stab
- Part time: 21,726 hours
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(AU) POST TAKEOFF ECAM MESSAGE, FLIGHT CONTROL ELEVAT0OR AILERION COMPUTER FAULTS 1 AND 2.  AIRCRAFT DIVERTED AND LANDED.  REPLACED HORIZONTAL STABILIZER PITCH TRIM ACTUATOR (HSTA).
